# SDR AWXA9800170

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Failed
- Location: Lt Engine
- Part time: 28,124 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INBOUND TO BOSTON LEFT HYDRAULIC ENGINE DRIVEN PUMP LOW OIL PRESSURE LIGHT ILLUMINATED.  PUMP WAS TURNED OFF.  LEFT SYSTEM QUANTITY WENT TO ZERO.  REPLACED LEFT ENGINE DRIVEN PUMP.  REPLACED PRESS AND SUPPLY QUICK DISCONNECT.  REPLACED FILTERS ON EDP AND ACMP.  REPLACED LEFT HYDRAULIC SYSTEM PRESS TUBE ABOVE LEFT PYLON PRESS MODULE, LEAK CHECKS GOOD.  SERVICED LEFT HYDRAULIC RESERVOIR.
